MAUDE Adverse Event Report: TERUMO CORPORATION TERUMO SAMPLING SITE COUPLER; TC*MP1 SAMPLING SITE COUPLER

TERUMO CORPORATION TERUMO SAMPLING SITE COUPLER; TC*MP1 SAMPLING SITE COUPLER
Catalog Number 1TCMP1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: investigation result of manufacturing processthe product concerned is manufactured according to the following process flow.[tc*mp1 assembling/sterilization flow]1) attach the protector, the rubber cap, and the cap to the spike.(assembling)2) visually inspect the assembly.3) pack the assembly into the individual package, and seal the package with the package sealing machine.4) pack 50 sealed individual package into one unit box.5) weigh the unit box to verify the quantity inside the box.6) pack 20 unit boxes into one shipping carton box.7) load the shipping carton boxed on the sterilization pallet and conduct eto sterilization.The investigation was conducted based on the reported information, and no equipment malfunctions or deviations were observed in the assembling, packaging, or sterilization processes.Investigation of occurrences of similar issuesit was confirmed that no similar issues had been reported from other medical facilities as of february 26, 2026.Regarding the product concerned, there have been no recalls associated with positive sterility.Root cause: based on the investigations above, no abnormalities were identified in the assembling, packaging, or sterilization processes, and no similar issues have been reported by other facilities.Therefore, we were unable to identify the specific cause of the occurrence of this issue.As stated in the ifu, this product should be used immediately after opening the package, and should not be reused, re-sterilized, or reprocessed.
 
Event or Problem Description
The customer reported positive sterility in a whole blood unit.The organism identified by sequencing using biomerieux bact alert 3d was paenibacillus dakarensis.Patient information and outcome are unknown at this time.The collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide corrected information in d.1 and d.2b.Investigation: investigation result of manufacturing process the product concerned is manufactured according to the following process flow.[tc*mp1 assembling/sterilization flow]1) attach the protector, the rubber cap, and the cap to the spike.(assembling)2) visually inspect the assembly.3) pack the assembly into the individual package, and seal the package with the package sealing machine.4) pack (b)(4) sealed individual package into one unit box.5) weigh the unit box to verify the quantity inside the box.6) pack (b)(4) unit boxes into one shipping carton box.7) load the shipping carton boxed on the sterilization pallet and conduct eto sterilization.The investigation was conducted based on the reported information, and no equipment malfunctions or deviations were observed in the assembling, packaging, or sterilization processes.Investigation of occurrences of similar issue sit was confirmed that no similar issues had been reported from other medical facilities as of february 26, 2026.Regarding the product concerned, there have been no recalls associated with positive sterility.Root cause: based on the investigations above, no abnormalities were identified in the assembling, packaging, or sterilization processes, and no similar issues have been reported by other facilities.Therefore, we were unable to identify the specific cause of the occurrence of this issue.As stated in the ifu, this product should be used immediately after opening the package, and should not be reused, re-sterilized, or reprocessed.
 
Event or Problem Description

Brand Name
TERUMO SAMPLING SITE COUPLER
Common Device Name
TC*MP1 SAMPLING SITE COUPLER
Manufacturer (Section D)
TERUMO CORPORATION
fujinomiya 418-0 004
JA  418-0004
Manufacturer (Section G)
TERUMO CORPORATION
818 misonodaira
fujinomiya 418-0 004
JA   418-0004
Manufacturer Contact
tomomi katayama
818 misonodaira
fujinomiya 418-0-004
JA   418-0004
MDR Report Key24605999
Report Number9681839-2026-00019
Device Sequence Number18735012
Product Code KSS
UDI-Device Identifier34987350731273
UDI-Public34987350731273
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1TCMP1
Device Lot Number250127P2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/17/2026
05/08/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/13/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown